# SDR CALA2018110502295

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BETWEEN STA 344 AND STA 360, LBL 1, INTERCOASTAL HAS A CRACK. (REF AAR NR 9878437). REMOVED AND REPLACED INTERCOASTAL AT PASSENGER CABIN BETWEEN STA 344 AND STA 360, LBL "1" PER B737-800 SRM 51-40-02. ADD EMP:V900534 INSP C/W
